I am sorry you have been having a bad time on this drug but very glad to hear you are going to see your physican today.
Don't run up stairs when your on these meds. In fact sit up slow and give your body a chance to get used to your head higher then your feet. I was having low blood pressure on one of my meds that had been doubled and like you it was about 5 days out and I was staggering and light headed. I had to lay right down on the floor and call my husband to help me get back to bed. My Pdoc had me cut back the med to 1/2 what I was on.
Let us know how you do? We all care for you here.
Kitt, Moderator: Anxiety/Panic & Depression& GERD Forums*~*
I'm concerned as well. What happened with your doctor? Why do you feel everything is falling apart? We will listen and try to help okay? Don't do anything without talking it through with a health professional. I know you are tough! Hang in there.